$L$^{$p$}Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations

Alexandru D. Ionescu Department of Mathematics, University of Wisconsin-Madison Carlos E. Kenig Department of Mathematics, University of Chicago

TBD mathscidoc:1701.331949

Acta Mathematica, 193, (2), 193-239, 2003.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ]
@inproceedings{alexandru2003$l$^{$p$}carleman,
  title={$L$^{$p$}Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations},
  author={Alexandru D. Ionescu, and Carlos E. Kenig},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345732266658},
  booktitle={Acta Mathematica},
  volume={193},
  number={2},
  pages={193-239},
  year={2003},
}
Alexandru D. Ionescu, and Carlos E. Kenig. $L$^{$p$}Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations. 2003. Vol. 193. In Acta Mathematica. pp.193-239. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345732266658.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved